Depersonalization Support Forum banner
1 - 14 of 14 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter · #1 ·
It started 2 months ago i was taking medication for 4 weeks i stopt after that by my self and i think now it was a bad choice after 5 days i started to get very light headed and i got panic attacks it felt like i was going to pass out i was trying not to think about it to much but it din't go away when i walked outside it felt like i was dreaming like it was not real and i still have this i get a lot of panic attacks because of this i cry Everyday thinking my life is over i also see strange things in de corner of my eyes it freaks me out i cant even walk with my dog without getting a panic attack i want my life back but am scared that this wil never go away am from holland 20 years old
 

·
Registered
Joined
·
68 Posts
Don't worry english is not my native language as well. Akineton is for parkinson, why where you given that ? Did the antipsychotic had an effect, did you see a psychiatrist ?

You need to relief your stress as much as possible, be focus on tasks and not overthink this and have a normal life. Can I ask how did it start ?
 

·
Registered
Joined
·
9 Posts
Discussion Starter · #7 ·
It did help in the beginning i was in mental hospital for a while where i got those medicin before that i was heavy drinking everyday my liver is damaged also when i got out of that hospital i whas not correctly taking those medicin and than i stopt with it and 5 days later it al begon i was feeling light headed some dream like state am still in that dream like state but i dont have dp i dont feel like i am out of my body or if i look in the mirror i dont reconize myself but am so afraid that something is not oke with me that i am seriously ill or something but i whent to a dokter and evrything is fine hart longs blood so i dont know whats going on all i know is that i dont look forward anymore i am deeply depressed
 

·
Registered
Joined
·
9 Posts
Discussion Starter · #9 ·
Pls help me i am going insane i cant take this anymore am so fucking depressed about this condition i feel like killing myself to stop this
 

·
Administrator
Joined
·
961 Posts
Hi Barco, I'm sorry you're feeling so bad. If you have gone to the doctor and they have run tests that say you are alright, then what is happening is that you are panicking and over-reacting to any harmless sensation you feel. With medication, it's important to stay on them and not take them for short periods and then stop. You have to get used to them, and that maybe why you felt strange. You could be suffering with clinical depression, so I would think the first thing you should do is see your doctor and tell them how you are feeling and see what they suggest. Meanwhile, breath deeply, keep reminding yourself there is no danger, and it will pass. Distract yourself as much as possible, sleep if you can. Play video games, listen to music, anything to take your mind of it until you can talk to your doctor.
 

·
Administrator
Joined
·
961 Posts
That's why you need to get some help. It can be really hard and you're going through a really rough time right now, but honestly things will get better.
 

·
Registered
Joined
·
22 Posts
Akineton is used in Parkinson's patients but for side effects of other medications they take. It is an anti histamine like Benadryl or Hydroxyzine. Hydroxyzine has been studied and used in patients with anxiety as an alternative to benzodiazpines ie. Zanax, Clonopin. Sorry to hear you having such a hard time. I know explaining the med may not help much but for me not understanding what my doctor had chosen and wondering if it was appropriate was hard so hopefully this helps a tiny bit.
 
1 - 14 of 14 Posts
Top